# SDR QXEA200400644

- Difficulty date: August 17, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 7,741 hours, 8,696 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - COUNTERSINKS IN PANEL 522AT HAVE FRETTING.  REMOVED CORROSION AND DAMAGE.  NO MEASUREMENTS MADE.  MAPPED COUNTERSINKS FOR ENGINEERING.  HFEC INSPECTED BLENDED PANEL FOR CRACKS IAW D8/400 NDTM PART 1, 51-00-06/ NO CRACKS NOTED.  INSTALLED NEW PANEL 522AT IAW DASH-8 400 AMM 57-11-01, PARAGRAPH 1-4A-D1, 2.
